MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE HELIX ACP SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

NUVASIVE, INC. NUVASIVE HELIX ACP SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 7734117
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for investigation nor radiographs were provided to confirm the event.Potential adverse events and complications "as with any major surgical procedures, there are risks involved in orthopedic surgery.Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." no product returned.
 
Event or Problem Description
On (b)(6) 2017 patient underwent a revision surgery due to helix screw backout.Patient was reported to have no issues post surgery.

Brand Name
NUVASIVE HELIX ACP SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6748522
Report Number2031966-2017-00096
Device Sequence Number19216989
Product Code KWQ
UDI-Device Identifier00887517091758
UDI-Public00887517091758
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K083341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7734117
Device Lot NumberM28205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1